# SDR HALA2009061100235

- Difficulty date: June 11, 2009
- Submitted: June 12, 2009
- Operation: Air carrier
- Aircraft: N580HA
- Make and model: Boeing 767-33A
- Aircraft serial: 28140
- Aircraft time: 27,884 hours, 5,336 cycles
- System (JASC): 2312 · VHF Communications System
- Part: Transceiver
- Part number: 06450000110
- Part serial: RTA44D05039
- Condition: Inoperative
- Location: Vhf Sys
- Part time: 27,884 hours, 5,336 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ETOPS SIGNIFICANT SYSTEM, VHF ACARS NO COMM MSG DISPLAYED.  REPLACED CTR VHF TRANSCEIVER ACARS, OPS CK OK PER MM 23-22-00.
